Implicit fractional differential equation with nonlocal integral-multipoint boundary conditions in the frame of Hilfer fractional derivative

https://doi.org/10.48185/jmam.v2i1.176

Authors

  • Saleh Redhwan Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, India.
  • Sadikali L. Shaikh

Keywords:

fractional differential equations and inclusions, Hilfer fractional derivative, fixed point theorems

Abstract

This article deals with a nonlinear implicit fractional differential equation with nonlocal integral-multipoint boundary conditions in the frame of Hilfer fractional derivative. The existence and uniqueness results are obtained by using the fixed point theorems of Krasnoselskii and Banach. Further, to demonstrate the effectiveness of the main results, suitable examples are granted.

Downloads

Download data is not yet available.

Published

2021-03-29

How to Cite

Redhwan, S., & Shaikh, S. L. . (2021). Implicit fractional differential equation with nonlocal integral-multipoint boundary conditions in the frame of Hilfer fractional derivative. Journal of Mathematical Analysis and Modeling, 2(1), 62–71. https://doi.org/10.48185/jmam.v2i1.176